# SDR SWIA202054127

- Difficulty date: October 15, 2020
- Submitted: November 17, 2020
- Operation: Air carrier
- Aircraft: N786SK
- Make and model: Cndair CL6002C10
- Aircraft serial: 10286
- Aircraft time: 30,635 hours, 18,830 cycles
- System (JASC): 5753 · Trailing Edge Flaps
- Part: Skin
- Condition: Chafed
- Location: Lt Wing Te Flap
- Stage of operation: IN
- How discovered: O
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

LT INBOARD FLAP LEADING EDGE PANEL 584ET CHAFED.  C-CHECK RO 11/16/2020.  CHAFED PANEL FOUND OUT OF LIMITS, PER CRJ 700 SRM.  REPLACED WITH NEW PANEL.
